# SDR AALA201712199017

- Difficulty date: December 5, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,546 hours, 7,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53135254200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DOOR SILL PLATE. REPAIRED DOOR SILL IAW SRM 53-11-14-283-005, FIG 101108.
